Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1567834
Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: K. Bleuler and M. Werner
Title: Geometrical methods in theoretical physics
Additional book information: Kluwer Academic Publ., NATO ASI Series, 1988, 471 pp., ISBN 90-277-2820.

References [Enhancements On Off] (What's this?)

  • L. D. Faddeev and L. A. Takhtajan, Hamiltonian methods in the theory of solitons, Springer Series in Soviet Mathematics, Springer-Verlag, Berlin, 1987. Translated from the Russian by A. G. Reyman [A. G. Reĭman]. MR 905674, DOI 10.1007/978-3-540-69969-9
  • [G] K. Gawedski, Conformal field theory, Seminaire Bourbaki, November, 1988.

  • James Glimm and Arthur Jaffe, Quantum physics, 2nd ed., Springer-Verlag, New York, 1987. A functional integral point of view. MR 887102, DOI 10.1007/978-1-4612-4728-9
  • [R-T] N. YU. Reshitikin and V. G. Turaev, Invariants of 3-manifolds via link polynomials and quantum groups, preprint.

  • Edward Witten, Supersymmetry and Morse theory, J. Differential Geometry 17 (1982), no. 4, 661–692 (1983). MR 683171
  • Edward Witten, Quantum field theory and the Jones polynomial, Comm. Math. Phys. 121 (1989), no. 3, 351–399. MR 990772

  • Review Information:

    Reviewer: Clifford Henry Taubes
    Journal: Bull. Amer. Math. Soc. 22 (1990), 165-175